I had my first Carboplatin infusion Tuesday last week. Last evening and today I have been vomiting, both after eating or drinking something, and when nothing has been consumed for some time beforehand. Is this likely to be chemotherapy related, a week later?
9 Feb 2012
Hi Still me... yes, sometimes this can happen with chemotherapy drugs. I would check with your oncologist. If you are not able to keep anything down you could get severely dehydrated.
So sorry for your condition. I wish you all the best. I will say a special prayer for you tonight... pup
- Carboplatin Information for Consumers
- Carboplatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Carboplatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
with mets to spine and liver. After 2 rounds of chemo (Alimta and Carboplatin), there was no improvement and I had 2 additional tumors in the liver. ...
2 answers • 11 Oct 2009
He took the three days of medication, started vomiting day two. Has been done for two days and is still vomiting. Cant keep down food or water. ...
1 answer • 9 Mar 2010
I take Erbotux with it, and am still taking it. I had a plan of what they called a 6 pack, but only had 5 of the carboplatin
1 answer • 19 Mar 2011
... testicular cancer, does anyone know how long it usually takes before symptoms start to kick in, as I am working Saturday, only for 4 hours, any ...
0 answers • 15 Jul 2011
My cancer had spead to the lympth nodes Taxol & carboplatin did nothing to help is there hope another drug will work?
1 answer • 29 Dec 2012